# SDR MASA97158

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116YV
- Make and model: Beech 1900D
- Aircraft serial: UE116
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRSHUTTLE FL 7902 - SEA-PDX - AIRCRAFT WAS EN ROUTE TO PDX WHEN THE CREW NOTICED A BURNING SMELL FROM THE EYEBALL VENTS.  SHUTOFF VENT BLOWERS AND THE SMELL DISSIPATED IMMEDIATELY.  AIRCRAFT LANDED IN PDX WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED THE VENT BLOWER SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
